On a class of unsolvable operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 3, p. 357-369
@article{ASNSP_1993_4_20_3_357_0,
     author = {Cicognani, Massimo and Zanghirati, Luisa},
     title = {On a class of unsolvable operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1993},
     pages = {357-369},
     zbl = {0816.47051},
     mrnumber = {1256073},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_3_357_0}
}
Cicognani, Massimo; Zanghirati, Luisa. On a class of unsolvable operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 3, pp. 357-369. http://www.numdam.org/item/ASNSP_1993_4_20_3_357_0/

[1] F. Cardoso, A necessary condition of Gevrey solvability for differential operators with double characteristics. Comm. Partial Differential Equations, 14 (1989), 981-1009. | MR 1017059 | Zbl 0719.35001

[2] F. Cardoso - F. Treves, A necessary condition of local solvability for pseudodifferential equations with double characteristics. Ann. Inst. Fourier (Grenoble), 24:1 (1974), 225-292. | Numdam | MR 350233 | Zbl 0273.35058

[3] L. Cattabriga - L. Rodino - L. Zanghirati, Analytic-Gevrey hypoellipticity for a class of pseudodifferential operators with multiple characteristics. Comm. Partial Differential Equations, 15 (1989), 81-96. | MR 1032624 | Zbl 0704.35035

[4] L. Cattabriga - L. Zanghirati, Fourier integral operators of infinite order on Gevrey spaces. Applications to the Cauchy problem for certain hyperbolic operators. J. Math. Kyoto Univ., 30 (1990), 149-192. | MR 1041717 | Zbl 0725.35113

[5] J.J. Duistermaat - J. Sjöstrand, A global construction for pseudo-differential operators with non-involutive characteristics. Invent. Math., 20 (1973), 209-225. | MR 344942 | Zbl 0282.35071

[6] Y. Egorov, On necessary conditions for local solvability of pseudodifferential equations of principal type. Trudy Moskov. Mat. Obshch., 24 (1971), 24-42 (Russian); Trans. Moscow Math. Soc., 24 (1971), 632-635. | Zbl 0296.35071

[7] R. Goldman, A necessary condition for local solvability of a pseudodifferential equation having multiple characteristics. J. Differential Equations, 19 (1975), 176-200. | MR 380171 | Zbl 0305.35085

[8] T. Gramchev, Non solvability for analytic partial differential operators with multiple complex characteristic. To appear.

[9] T. Gramchev, Powers of Mizohata type operators in Gevrey classes. Boll. Un. Mat. Ital. B (7) 1, 1991. | MR 1110672 | Zbl 0809.47043

[10] V.V. Grušin, On a class of elliptic pseudo differential operators degenerate on a submanifold. Mat. Sb., 84 (1977), 163-195; Math. USSR-Sb., 13 (1971), 155-185. | MR 283630

[11] N. Hanges, Almost Mizohata operators. Trans. Amer. Math. Soc., 293 (1986), 663-675. | MR 816318 | Zbl 0606.35010

[12] L. Hörmander, The analysis of linear partial differential operators, Voll. I-IV. Springer-Verlag, Berlin, 1983-85. | Zbl 0521.35002

[13] H. Komatsu, Ultradistributions I, structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo, Sect. IA Math., 20 (1973), 25-105. | MR 320743 | Zbl 0258.46039

[14] H. Ninomiya, Necessary and sufficient conditions for the local solvability of the Mizohata equations. J. Math. Kyoto Univ., 28:4 (1988), 593-603. | MR 981095 | Zbl 0692.35026

[15] L. Nirenberg - F. Treves, On local solvability of linear partial differential equations, I-Necessary conditions. Comm. Pure Appl. Math., 23 (1970), 1-38. | MR 264470 | Zbl 0191.39103

[16] P. Popivanov, On the local solvability of a class of partial differential equations with double characteristics. Trudy Sem. Petrovsk. 1, (1975), 237-278 (Russian); Amer. Math. Soc. Transl., 118:2 (1982), 51-89. | MR 427811 | Zbl 0495.35083

[17] L. Rodino - A. Corli, Gevrey solvability for hyperbolic operators with constant multiplicity. Recent developments in hyperbolic equations, Proc. of Conference "Hyperbolic Equations" - Pisa 1987, Longman Harlow, 1988. | MR 984375 | Zbl 0739.35002

[18] L. Rodino - L. Zanghirati, Pseudodifferential operators with multiple characteristics, and Gevrey singularities, Comm. Partial Differential Equations, 11 (1986), 673-711. | MR 837927 | Zbl 0597.58034

[19] F. Treves, Introduction to pseudodifferential and Fourier integral operators, Vol. I, Plenum Press, New York, 1980. | MR 597145 | Zbl 0453.47027

[20] F. Treves, Remarks about certain first order linear PDE in two variables. Comm. Partial Differential Equations, 5 (1980), 381-425. | MR 567779 | Zbl 0519.35008

[21] L. Zanghirati, Pseudodifferential operators of infinite order and Gevrey classes, Ann. Univ. Ferrara, Sez. VII, Sc. Mat., 31 (1985), 197-219. | MR 841860 | Zbl 0601.35110